Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lovesit19

Quick question on prednisone...

Recommended Posts

I finished a 6 month course of tane a month ago and all is well so far! I had an allergic reaction to something random several weeks ago and I just went to my derm who gave me 20 mgs of prednisone to take. My dosage is as follows:

First 3 days: 20 mgs 3 times/day

Next 3 days: 20 mgs 3 times/day

Last 3 days: 20 mgs 1 time/day

I did just a little bit of research on prednisone and it said that one of the side effects is acne!!! :doh: Has anyone ever taken this during/after accutane and broken out because of it??

Share this post


Link to post
Share on other sites

I'm not on Accutane yet, but I took Prednisone for 3 days last week without any more breakouts than usual. I think you should be fine. :)

P.S. Congrats on finishing Accutane! :D

Share this post


Link to post
Share on other sites
I'm not on Accutane yet, but I took Prednisone for 3 days last week without any more breakouts than usual. I think you should be fine. :)

P.S. Congrats on finishing Accutane! :D

Awesome, thanks so much! :)

Share this post


Link to post
Share on other sites

Steroids certainly can cause acne, but such a short course as you will be on should really have no effect at all except maybe a little insomnia. Try to take it early in the morning, with a fatty meal.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×